# SDR FDEA201601170178

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 26,973 hours, 14,823 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Detector
- Part number: BDM3002
- Part serial: 168
- Condition: Inoperative
- Location: Pitot Heat
- Part time: 11,106 hours, 6,017 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

ON IN RANGE CHECKLIST, ECAM RCL REVEALED PROBE HEAT IN AN OVERHEAT CONDITION.  COMPLIED WITH  ECAM & QRH PART.  R & R PROX DETECT UNIT.  PERFORMED OPERATIONS CHECK OF THE PROBE HEAT IAW 30-31-00-05.  SYS OPERATIONS CHECKED GOOD.
